Paracetamol 250 MG /5ML Suspension – Available at Medmom Pharmaceuticals with the brand name PYROSET, this suspension is prescribed to relieve pain and lower high body temperature, i.e., fever in children. It helps in easing out pain and discomfort associated with toothache, headache, body aches, fever, and the common cold. Paracetamol 250 MG /5ML Suspension suspension is widely prescribed by pediatricians and doctors due to its analgesic (pain-relieving) and antipyretic (fever-relieving) properties.
Working Mechanism of Paracetamol 250 MG /5ML Suspension
Paracetamol 250 MG /5ML Suspension comes with an active painkiller Paracetamol that works by blocking the synthesis of prostaglandins (chemical messengers) that are produced in the brain and thereby, relieves pain and discomfort. Additionally, it has an impact on the hypothalamus heat-regulating center, a region of the brain that controls body temperature, thereby lowering fever.
Essential Instructions for Best Usage
Paracetamol 250 MG /5ML Suspension is a highly effective pain-relieving medicine that requires to be given to the child exactly as prescribed by the doctor for best results. Along with that, there are certain points that must be kept in consideration while administering this suspension to the child to avoid any unwanted side effects. Have a look at the essential instructions mentioned below:
- Before using Paracetamol 250 MG /5ML Suspension, shake the bottle well for at least 10 seconds.
- Take a generous amount of suspension on the spoon supplied with the pack. Avoid overfilling the spoon.
- Give Paracetamol 250 MG /5ML Suspension to the child with a meal or milk to prevent an upset stomach.
- Make sure to let your doctor know about all the other medications your child is taking before using Paracetamol 250 MG /5ML Suspension. Additionally, do not give any other paracetamol-containing medicines to your child along with this suspension as doing so could bring unusual effects to the child’s health.
- Ensure to make a gap of 6 hours between doses as your child is not supposed to consume more than four doses of this suspension in 24 hours.
Side Effects Associated with PYROSET
Paracetamol 250 MG /5ML Suspension is a well-tolerated medicine and does not generally cause any side effects to the child if given at the right dosage. However, in rare cases, adverse effects may develop. These side effects are generally mild and do not bring much trouble for the children. They will probably go away once the body becomes used to the medication. The most common side effects associated with this suspension include the following:
- Stomach Pain
If the above-mentioned side effects linger or become persistent, talk to their doctor or pediatrician.
Frequently Asked Questions (FAQs)
- Can Paracetamol 250 MG /5ML Suspension be given to a child with liver disease?
If your child has any kind of liver issues, make sure to consult your doctor before giving Paracetamol 250 MG /5ML Suspension as there might be a need for dose adjustments.
- What should be done if Paracetamol 250 MG /5ML Suspension does not show benefit to the child?
If Paracetamol 250 MG /5ML Suspension does not appear to be benefitting your child even with the right dosages, inform your doctor. Do not try to give extra doses of the medicine as it may pose negative effects.